Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 178, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 31, 2015, 3:47 AM CDT for 5 counties in Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 31, 2015, 3:47 AM CDT (08:47 UTC)
- Expired
- Oct 31, 2015, 9:15 AM CDT
- In force
- 5 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bastrop County, TX, Caldwell County, TX, Guadalupe County, TX, Lee County, TX, Williamson County, TX
The radar
The Austin/San Antonio radar (KEWX), 62 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 8.8 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2380 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 518 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 291 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 4.2
- Supercell composite
- 15.8
The text
As transmitted, in the capitals the NWS used until 2016.
584
WGUS54 KEWX 310847
FFWEWX
TXC021-055-187-287-491-311415-
/O.NEW.KEWX.FF.W.0178.151031T0847Z-151031T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
347 AM CDT SAT OCT 31 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN WILLIAMSON COUNTY IN SOUTH CENTRAL TEXAS...
LEE COUNTY IN SOUTH CENTRAL TEXAS...
GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 915 AM CDT
* AT 345 AM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
PRODUCING HEAVY RAIN EXTENDING FROM JARRELL TO AUSTIN TO SAN
ANTONIO. THIS LINE WILL CONTINUE TO MOVE ACROSS AREAS THAT
RECEIVED UP TO 16 INCHES OF RAIN ON FRIDAY. SOME RIVERS AND
STREAMS REMAIN OUT OF BANKS OR IN FLOOD. IN ADDITION...THE SOILS
ARE SATURATED AND RUNOFF WILL BECOME RAPID. NEW RAINFALL AMOUNTS
OF UP TO 2 INCHES WILL CAUSE RIVERS AND STREAMS TO RISE AGAIN WITH
NEW FLASH FLOODING EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW BRAUNFELS...SAN MARCOS...SEGUIN...LOCKHART...ELGIN...BASTROP...
LULING...GIDDINGS...SMITHVILLE...LEXINGTON...SCHERTZ...CIBOLO...
MARTINDALE...MARION...MUSTANG RIDGE...SANTA CLARA...NIEDERWALD...
NEW BERLIN...STAPLES AND GERONIMO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.
&&
LAT...LON 3012 9685 3004 9702 3005 9703 2978 9733
2965 9763 2938 9785 2937 9811 2948 9812
2949 9819 2959 9829 2969 9808 2986 9788
2986 9789 3020 9750 3041 9737 3057 9720
3046 9715 3056 9696 3032 9674 3029 9665
$$
CP2 follow-up statements
725
WGUS74 KEWX 310941
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
441 AM CDT SAT OCT 31 2015
TXC021-055-187-287-491-311415-
/O.CON.KEWX.FF.W.0178.000000T0000Z-151031T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP TX-WILLIAMSON TX-LEE TX-GUADALUPE TX-CALDWELL TX-
441 AM CDT SAT OCT 31 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
BASTROP...SOUTHEASTERN WILLIAMSON...LEE...GUADALUPE AND CALDWELL
COUNTIES...
AT 438 AM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
PRODUCING HEAVY RAIN EXTENDING FROM SOUTH OF SEGUIN TO TO BASTROP TO
THRALL. THIS LINE WILL CONTINUE TO MOVE ACROSS AREAS THAT RECEIVED
UP TO 16 INCHES OF RAIN ON FRIDAY. SOME RIVERS AND STREAMS REMAIN
OUT OF BANKS OR IN FLOOD. IN ADDITION...THE SOILS ARE SATURATED AND
RUNOFF WILL BECOME RAPID. NEW RAINFALL AMOUNTS OF UP TO 2 INCHES
WILL CAUSE RIVERS AND STREAMS TO RISE AGAIN WITH NEW FLASH FLOODING
EXPECTED TO BEGIN SHORTLY.
IN ADDITION...EXCESSIVE RAINFALL OVER THE HIDDEN PINES BURN SCAR
WILL RESULT IN DEBRIS FLOW MOVING THROUGH THE DRAINAGE. THE DEBRIS
FLOW CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE
MATERIALS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW BRAUNFELS...SAN MARCOS...SEGUIN...LOCKHART...ELGIN...BASTROP...
LULING...GIDDINGS...SMITHVILLE...LEXINGTON...SCHERTZ...CIBOLO...
MARTINDALE...MARION...MUSTANG RIDGE...SANTA CLARA...NIEDERWALD...NEW
BERLIN...STAPLES AND GERONIMO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.
&&
LAT...LON 3012 9685 3004 9702 3005 9703 2978 9733
2965 9763 2938 9785 2937 9811 2948 9812
2949 9819 2959 9829 2969 9808 2986 9788
2986 9789 3020 9750 3041 9737 3057 9720
3046 9715 3056 9696 3032 9674 3029 9665
$$
CP131
WGUS74 KEWX 311116
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
616 AM CDT SAT OCT 31 2015
TXC021-055-187-287-491-311415-
/O.CON.KEWX.FF.W.0178.000000T0000Z-151031T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP TX-WILLIAMSON TX-LEE TX-GUADALUPE TX-CALDWELL TX-
616 AM CDT SAT OCT 31 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
BASTROP...SOUTHEASTERN WILLIAMSON...LEE...GUADALUPE AND CALDWELL
COUNTIES...
AT 611 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN HAS DECREASED
ACROSS THE WARNED AREA. RADAR ESTIMATES SUGGEST THAT 2 TO 3 INCHES
OF RAIN HAVE FALLEN OVER SHORT TIME PERIOD EARLY THIS MORNING...AND
OVER SOILS THAT WERE ALREADY SATURATED FROM EARLIER RAINS. FLASH
FLOODING COULD BE ESPECIALLY DANGEROUS IN AREAS WHERE CREEK
TRIBUTARIES CONVERGE UPON LARGER STREAMS AND RIVERS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW BRAUNFELS...SAN MARCOS...SEGUIN...LOCKHART...ELGIN...BASTROP...
LULING...GIDDINGS...SMITHVILLE...LEXINGTON...SCHERTZ...CIBOLO...
MARTINDALE...MARION...MUSTANG RIDGE...SANTA CLARA...NIEDERWALD...NEW
BERLIN...STAPLES AND GERONIMO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE. TURN AROUND...DONT DROWN WHEN ENCOUNTERING
FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES.
MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER MUDSLIDES AND DEBRIS FLOWS THAT COULD CHOKE
CREEK BEDS AND CUT OFF SECONDARY ROADWAYS.
&&
LAT...LON 3012 9685 3004 9702 3005 9703 2978 9733
2965 9763 2938 9785 2937 9811 2948 9812
2949 9819 2959 9829 2969 9808 2986 9788
2986 9789 3020 9750 3041 9737 3057 9720
3046 9715 3056 9696 3032 9674 3029 9665
$$
MOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 31, 3:43 AM CDT, 4 minutes earlier.
Area forecast discussion, Oct 31, 3:43 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 343 AM CDT SAT OCT 31 2015 .SHORT TERM (TODAY THROUGH SUNDAY)... FLASH FLOOD THREAT CONTINUES OVER NEARLY ALL OF THE WATCH AREA...BUT THE THREAT WILL SHOW A RAPID DECREASE FROM WEST TO EAST WITH THE FINAL PUSH OF THE SQUALL LINE. WITH A PROGRESSIVE SPEED OF 30-35 MPH THE FLOOR OF EXPECTED RAINFALL FROM THIS LINE IS PROBABLY IN THE 1/2 TO 3/4 INCH RANGE WITH SPOTTY TOTALS OF 1 TO 2 INCHES. A FEW CELLS THAT FORM AHEAD OF THE LINE COULD LEAD TO AN ISOLATED 3 INCH TOTAL. THERE IS A GOOD CHANCE THAT PART OF THE FLASH FLOOD WATCH AREA COULD BE TRIMMED DOWN FROM THE WEST AT DAYBREAK...AND VERY LIKELY THAT THE THREAT SHOULD END OVER ALL OUR FORECAST COUNTIES BY 15Z. THERE REMAINS A SMALL THREAT FOR STRONG TO SEVERE DOWNDRAFTS AS BULK SHEAR REMAINS HIGH OVERNIGHT. SOME LIGHT WRAP-AROUND CLOUDINESS IS FORECAST TO LINGER INTO THE DAYTIME WITH SOME LIGHT SHOWERS...BUT RAINS SHOULD CLEAR SIGNIFICANTLY BY MIDDAY. MOSTLY CLEAR SKIES SHOULD BUILD OVER ALL AREAS LATE THIS EVENING WITH A LIGHTER NORTH BREEZE IN THE WAKE OF THIS UPPER DISTURBANCE THAN FROM THE TROPICAL STORM INFLUENCED UPPER LOW FROM LAST WEEK. A SIMILAR AMOUNT OF COLD AIR ADVECTION IS EXPECTED WITH A PLEASANT EVENING EXPECTED FOR HALLOWEEN RELATED ACTIVITIES. SUNDAY WILL CONTINUE A MILD AND DRIER PATTERN. && .LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... THE EARLY WORK WEEK FORECAST CALLS FOR MORE MILD AND MOSTLY DRY WEATHER THROUGH TUESDAY...BUT ANOTHER TROUGH IS EXPECTED TO DIG SOUTH OVER THE PACIFIC COAST BY THEN. SOUTHERLY WINDS SHOULD INCREASE AND RESTORE HIGHER DEW POINTS AND BRING BACK SOME CLOUDS...BREEZY CONDITIONS AND DECREASING DIURNAL RANGES BY WEDNESDAY MORNING. HIGH PWAT VALUES ARE FORECAST TO BE POSITIONED OVER THE SOUTH TX COAST BY THIS TIME...WITH RAPID MOISTURE ADVECTION LIKELY TO PROMOTE SCATTERED SHOWERS AND A FEW THUNDERSTORMS OVER THE AREA WEDNESDAY. PRIOR MODEL CYCLES WERE GENERATING HIGHER QPF AMOUNTS AND MORE HEAVY RAIN EVENTS...BUT THIS MORNINGS COLLECTION SHOWS LESS POTENTIAL FOR SURFACE CONVERGENCE AND MORE OF A STREAMER SHOWER ENVIRONMENT EARLY ON. THE MOST RECENT RUNS ALSO KEEP A MORE SHALLOW TROUGH BASE AND A MORE NORTHWARD EJECTION TRACK AS IT LIFTS NE INTO THE PLAINS BY FRIDAY. THUS CHANCE CATEGORY POPS CONTINUE THROUGH MUCH OF THE EXTENDED PERIOD...BUT WITH LOWER QPF POTENTIAL. THE BEST CHANCE MAY WIND UP BEING LATE FRIDAY AS THE ECMWF IS TRENDING TOWARD THE MORE CONSISTENT GFS WHICH BRINGS A WEAK FRONTAL FOCUS INTO THE AREA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 77 57 77 52 81 / 50 10 - 0 0 AUSTIN BERGSTROM INTL AIRPORT 79 55 77 49 80 / 50 10 - 0 0 NEW BRAUNFELS MUNI AIRPORT 81 57 78 52 81 / 40 10 0 0 0 BURNET MUNI AIRPORT 74 53 75 52 79 / 30 10 - 0 0 DEL RIO INTL AIRPORT 78 53 81 52 83 / 10 0 0 0 0 GEORGETOWN MUNI AIRPORT 76 54 75 52 78 / 40 10 10 0 0 HONDO MUNI AIRPORT 82 53 80 51 83 / 20 10 0 0 0 SAN MARCOS MUNI AIRPORT 79 56 77 51 81 / 50 10 0 0 0 LA GRANGE - FAYETTE REGIONAL 80 60 76 54 80 / 70 10 10 0 0 SAN ANTONIO INTL AIRPORT 82 57 79 53 82 / 40 10 0 0 0 STINSON MUNI AIRPORT 83 58 80 52 83 / 30 10 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...ALLEN SYNOPTIC/GRIDS...OAKS PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Oct 30, 6:32 PM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 632 PM CDT FRI OCT 30 2015 TXZ171>173-183>194-202>209-217>225-228-312345- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 632 PM CDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A SLIGHT RISK OF SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS...ISOLATED TORNADOES...AND LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING IS POSSIBLE THROUGH TONIGHT. ANOTHER ROUND OF CONVECTION IS EXPECTED TO MOVE THROUGH THE AREA THIS EVENING AND OVERNIGHT. 1-2 INCHES OF RAIN WITH ISOLATED LOCATIONS REACHING 5 INCHES WILL CAUSE ADDITIONAL FLASH FLOODING FOR LOCATIONS WHICH ALREADY RECEIVED EXTREME RAINFALL TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. CHANCES OF LOCALLY HEAVY RAINFALL AND ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 10 AM SATURDAY MORNING ALONG AND EAST OF A LINE FROM KERRVILLE TO PEARSALL. HEAVY RAINFALL RESULTING IN LOCALIZED FLASH FLOODING WILL BE THE PRIMARY THREAT BUT DAMAGING WINDS AND FREQUENTLY LIGHTNING WILL ALSO EXIST WITH THIS SYSTEM AS IT MOVES THROUGH BY THE AFTERNOON WHEN SKIES CLEAR OUT BEHIND THE FRONT. A STORM SYSTEM PRODUCING SHOWERS AND THUNDERSTORMS WILL APPROACH BY WEDNESDAY BUT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH SATURDAY MORNING.
In the hours before
Special weather statement, Oct 31, 12:25 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1225 AM CDT SAT OCT 31 2015
TXZ185>188-310630-
BANDERA TX-REAL TX-GILLESPIE TX-KERR TX-
1225 AM CDT SAT OCT 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR BANDERA...REAL...GILLESPIE AND
KERR COUNTIES UNTIL 130 AM CDT...
AT 1224 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
SEGOVIA TO 14 MILES NORTHWEST OF MOUNTAIN HOME TO NEAR KERR WILDLIFE
MANAGEMENT AREA TO 12 MILES NORTH OF LOST MAPLES STATE PARK TO NEAR
LEAKEY...AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MEDINA...KERRVILLE...FREDERICKSBURG...LEAKEY...VANDERPOOL...HUNT...
INGRAM...CAMP WOOD...KERR WILDLIFE MANAGEMENT AREA...LOST MAPLES
STATE PARK...MOUNTAIN HOME...KERRVILLE STATE PARK...CRABAPPLE...
DOSS...HARPER...CAMP VERDE...WALTONIA...TUFF...TIVYDALE AND CHERRY
SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2964 9917 2964 10001 2965 10002 2991 9989
3007 9976 3029 9975 3029 9930 3049 9930
3050 9874
TIME...MOT...LOC 0524Z 245DEG 36KT 3047 9958 3034 9950 3016 9950 3002
9956 2968 9975
CPSpecial weather statement, Oct 31, 1:18 AM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
118 AM CDT SAT OCT 31 2015
TXZ171-172-186>190-310730-
BANDERA TX-BURNET TX-GILLESPIE TX-BLANCO TX-KENDALL TX-KERR TX-
LLANO TX-
118 AM CDT SAT OCT 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR BLANCO...BANDERA...BURNET...
LLANO...GILLESPIE...KENDALL AND SOUTHEASTERN KERR COUNTIES UNTIL 230
AM CDT...
AT 117 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PONTOTOC TO NEAR
HILLTOP TO NEAR CENTER POINT TO NEAR TARPLEY...AND MOVING EAST AT 40
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MEDINA...KERRVILLE...FREDERICKSBURG...BOERNE...KINGSLAND...MARBLE
FALLS...BURNET...LLANO...COMFORT...BLANCO...BERTRAM...BANDERA...ROUND
MOUNTAIN...BUCHANAN DAM...GAINESVILLE...GRANITE SHOALS...HORSESHOE
BAY...INGRAM...MEADOWLAKES AND JOHNSON CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3099 9788 3006 9833 2963 9888 2965 9945
3050 9919 3050 9896 3092 9896 3092 9845
3093 9841 3096 9845 3103 9844 3103 9791
TIME...MOT...LOC 0617Z 256DEG 34KT 3088 9898 3034 9897 2997 9910 2968
9936
CPLocal storm report, Oct 31, 2:01 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
201 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM TSTM WND DMG 1 N FREDERICKSBURG 30.28N 98.87W
10/30/2015 GILLESPIE TX LAW ENFORCEMENT
NUMEROUS TREES DOWN ALONG CRABAPPLE ROAD AND OAKHAVEN
ROAD IN NORTH FREDERICKSBURG. SOCIAL MEDIA REPORTS BBQ
PIT TOSSED AND CHILDERNS PLAY SET DESTROYED.
&&
EVENT NUMBER EWX1500855
ALLENSpecial weather statement, Oct 31, 2:12 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
212 AM CDT SAT OCT 31 2015
TXZ172-173-190>192-310830-
WILLIAMSON TX-BURNET TX-TRAVIS TX-BLANCO TX-HAYS TX-
212 AM CDT SAT OCT 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BLANCO...WILLIAMSON...
BURNET...TRAVIS AND NORTHERN HAYS COUNTIES UNTIL 330 AM CDT...
AT 212 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF BEND
TO NEAR GRANITE SHOALS TO NEAR JOHNSON CITY TO NEAR FLUGRATH...AND
MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AUSTIN...ROUND ROCK...CEDAR PARK...GEORGETOWN...PFLUGERVILLE...
TAYLOR...MARBLE FALLS...BURNET...DRIPPING SPRINGS...GRANGER...
BERTRAM...ROUND MOUNTAIN...WINDEMERE...TANGLEWOOD FOREST...ANDERSON
MILL...SERENADA...AUSTIN BERGSTROM INT AP...LEANDER...HUTTO AND
LAKEWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3091 9783 3087 9763 3080 9743 3044 9740
3011 9762 3013 9855 3049 9835 3103 9841
3103 9791
TIME...MOT...LOC 0712Z 255DEG 38KT 3104 9843 3055 9846 3031 9844 3017
9852
CPLocal storm report, Oct 31, 3:36 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
336 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 AM TSTM WND GST 2 SE LEON VALLEY 29.47N 98.59W
10/31/2015 M61 MPH BEXAR TX AMATEUR RADIO
HAM OPERATOR REPORTED A 61 MPH WIND GUST. WITH
SUSTAINED WINDS BETWEEN 20 AND 45 MPH.
&&
EVENT NUMBER EWX1500856Special weather statement, Oct 31, 3:37 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
337 AM CDT SAT OCT 31 2015
TXZ205>207-221>223-310930-
WILSON TX-GUADALUPE TX-COMAL TX-KARNES TX-GONZALES TX-BEXAR TX-
337 AM CDT SAT OCT 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR WILSON...SOUTHEASTERN COMAL...
SOUTHWESTERN GONZALES...GUADALUPE...EASTERN BEXAR AND NORTHEASTERN
KARNES COUNTIES UNTIL 430 AM CDT...
AT 336 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SELMA TO 6 MILES SOUTH
OF KIRBY TO 6 MILES EAST OF LEMING...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...
FLORESVILLE...POTH...STOCKDALE...KOSCIUSKO...SCHERTZ...CIBOLO...LIVE
OAK...KIRBY...SELMA...WINDCREST...GARDEN RIDGE...NIXON...ST.
HEDWIG...ELMENDORF...MARION AND LA VERNIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2911 9840 2965 9843 2978 9788 2941 9765
2905 9770 2904 9771
TIME...MOT...LOC 0836Z 269DEG 35KT 2963 9837 2936 9838 2907 9837
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 7:07 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 53 min |
| Oct 30, 7:58 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 62 min |
| Oct 30, 8:33 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 57 min |
| Oct 30, 8:43 PM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| Oct 30, 8:49 PM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Oct 30, 9:06 PM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| Oct 30, 9:07 PM CDT | River Flood Warning | EWX | Bastrop, Fayette | 62 hr |
| Oct 30, 9:07 PM CDT | River Flood Warning | EWX | Fayette | 4 days |
| Oct 30, 9:18 PM CDT | Special Weather Statement | EWX | Real | 57 min |
| Oct 30, 9:29 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 61 min |
| Oct 30, 9:31 PM CDT | Special Weather Statement | EWX | Val Verde | 29 min |
| Oct 30, 9:50 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| Oct 30, 10:16 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis, Williamson | 6 hr |
| Oct 30, 10:19 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Oct 30, 10:20 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 6 hr |
| Oct 30, 10:21 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis, Williamson | 6 hr |
| Oct 30, 10:27 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 63 min |
| Oct 30, 10:30 PM CDT | Special Weather Statement | EWX | Kerr | 45 min |
| Oct 30, 10:38 PM CDT | Special Weather Statement | EWX | Edwards | 52 min |
| Oct 30, 11:13 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 77 min |
| Oct 30, 11:29 PM CDT | Special Weather Statement | EWX | Kinney | 61 min |
| Oct 30, 11:32 PM CDT | Tornado Warning | EWX | Gillespie | 43 min |
| Oct 31, 12:06 AM CDT | Special Weather Statement | EWX | Llano | 39 min |
| Oct 31, 12:25 AM CDT | Special Weather Statement | EWX | Bandera, Gillespie, Kerr, Real | 65 min |
| Oct 31, 1:18 AM CDT | Special Weather Statement | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Llano | 72 min |
| Oct 31, 1:28 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr | 3 hr |
| Oct 31, 2:12 AM CDT | Special Weather Statement | EWX | Blanco, Burnet, Travis, Williamson | 78 min |
| Oct 31, 2:30 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Hays and 4 more | 7 hr |
| Oct 31, 2:41 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 64 min |
| Oct 31, 3:37 AM CDT | Special Weather Statement | EWX | Guadalupe, Wilson | 53 min |
| Oct 31, 4:02 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Lee, Travis | 58 min |
| Oct 31, 4:27 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lee | 63 min |
| Oct 31, 5:37 AM CDT | Areal Flood Advisory | EWX | Caldwell, Fayette, Gonzales, Lavaca | 113 min |
| Oct 31, 9:19 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more | 6 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.